# SDR CA160222007

- Difficulty date: February 18, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 4655013
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DEPARTURE CREW SELECTED GEAR UP, THE RMLG DID NOT RETRACT. THE CREW COMPLETED AN AIR TURN-BACK AND LANDED. INSPECTION OF THE RMLG FOUND THE RETRACTION ACTUATOR ROD END HAD SEPARATED FROM THE GEAR. THE SEPARATION WAS CAUSED BY A FAILURE OF THE RETRACTION ACTUATOR ROD END. AT THIS POINT, IT IS UNKNOWN WHETHER THE MLG REMAINED DOWN AND LOCKED THROUGH-OUT THE INCIDENT, OR IF THE GEAR BEGAN TO RETRACT THEN RETURNED TO THE DOWN AND LOCKED POSITION AFTER THE RETRACT ACTUATOR ROD END FAILED. THE STABILIZER BRACE DID NOT SHOW SIGNS OF FAILURE, INSPECTIONS ON THE BRACE APEX AS WELL AS THE NACELLE AND MLG YOKE ATTAHMENTS DID NOT SHOW ANY CRACKS. STAB BRACE TO BE REPLACED PRIOR TO FURTHER REVENUE FLIGHT.
